# SDR SWAA2022021423227

- Difficulty date: April 4, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 36,198 hours, 25,727 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY SCUFF PLATE SUB WEB HAS MULTIPLE AREAS OF CORROSION / REMOVED AND REPLACED NEW AFT CARGO BAY SCUFF PLATE SUB WEB ITEM # 7530091 PO # 582487 IAW DWG # 146A8123 AND SRM 51-40-02
